# SDR UALA2013071705024

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,300 hours, 11,547 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT WALK AROUND CHECK, FOUND INTERMEDIATE CASE FAIRING AT 5 O'CLOCK POSITION, RT ENGINE (REAR VIEW) UPPER FAIRING COVER BEGAN TO SEPARATE WITH SEVEN RIVETS SHEARED.  ACCOMPLISHED INSPECTION IAW AMM 72-34-05, FOUND WITHIN LIMIT, SECURED WITH SPEED TAPE.
